Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 200, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2019, 5:23 PM EDT for Greene County, Morgan County, Putnam County, Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2019, 5:23 PM EDT (21:23 UTC)
- Expired
- Jun 23, 2019, 6:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, GA, Morgan County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:36 PM EDT | TSTM WND DMG | 3 Nnw Reynolds Plantati, GA | TREES REPORTED DOWN ALONG STATE ROAD 44 SOUTH OF I-20. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
400
WUUS52 KFFC 232123
SVRFFC
GAC133-211-237-232215-
/O.NEW.KFFC.SV.W.0200.190623T2123Z-190623T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
523 PM EDT Sun Jun 23 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Morgan County in north central Georgia...
North central Putnam County in central Georgia...
Greene County in east central Georgia...
* Until 615 PM EDT.
* At 523 PM EDT, a severe thunderstorm was located over Buckhead, or
near Madison, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Madison, Greensboro, Union Point, Woodville, White Plains, Siloam,
Buckhead, Veazey, Harmony, Greshamville, Parks Mill, Carey, Swords
and Penfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3342 8308 3346 8346 3365 8346 3368 8300
3359 8300 3358 8301 3355 8300 3348 8300
TIME...MOT...LOC 2123Z 270DEG 26KT 3356 8338
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
357
WWUS52 KFFC 232150
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
550 PM EDT Sun Jun 23 2019
GAC211-237-232200-
/O.CAN.KFFC.SV.W.0200.000000T0000Z-190623T2215Z/
Morgan GA-Putnam GA-
550 PM EDT Sun Jun 23 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN AND NORTH
CENTRAL PUTNAM COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3342 8308 3344 8326 3345 8326 3347 8328
3351 8328 3354 8327 3355 8330 3366 8329
3368 8300 3359 8300 3358 8301 3355 8300
3348 8300
TIME...MOT...LOC 2150Z 270DEG 26KT 3356 8314
$$
GAC133-232215-
/O.CON.KFFC.SV.W.0200.000000T0000Z-190623T2215Z/
Greene GA-
550 PM EDT Sun Jun 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR GREENE COUNTY...
At 550 PM EDT, a severe thunderstorm was located over Greensboro,
moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Greensboro, Union Point, Woodville, White Plains, Siloam, Veazey,
Carey and Penfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3342 8308 3344 8326 3345 8326 3347 8328
3351 8328 3354 8327 3355 8330 3366 8329
3368 8300 3359 8300 3358 8301 3355 8300
3348 8300
TIME...MOT...LOC 2150Z 270DEG 26KT 3356 8314
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:01 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 23, 3:01 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT Sun Jun 23 2019 .SHORT TERM /Tonight through Monday Night/... To begin the short term period, the axis for the upper level ridge pattern that was responsible for our long-lived upper northwesterly flow pattern is centered over the forecast area. This ridge will continue to flatten out and move eastward later today and into Monday. As a result, the more organized convective complexes traversing this upper flow will be positioned more to the east of our forecast area today. Convection has entered the area from Alabama and is positioned from northwest Georgia down to east- central Georgia and moving east, along with a few diurnally driven storms. It is also not entirely out of the question that one of the complexes to the east could bring a few storms into the eastern portion of the forecast area later today. Lapse rates this afternoon are a bit lower than yesterday, and between 6.5 to 7.5 J/kg area- wide. SBCAPE values generally range from 3000-3500 J/kg and DCAPE is quite a bit lower than yesterday. In spite of the relative lack of low level and deep layer shear, a few strong to severe thunderstorms are possible in this environment, with damaging winds being the primary hazard although some isolated instances of small hail are possible. As a lot of the convection will be diurnal in nature, many of the thunderstorms will begin to abate during the overnight hours. The influence of the ridge will keep PoPs low during the overnight and hours and into tomorrow morning. This will be short-lived, as the ridge will move off to the east and a shortwave slides across the Ohio Valley/Great Lakes regions during Monday afternoon and evening. On its southern end, this shortwave will drop a weakening surface frontal boundary through the forecast area during this time. This boundary will provide a focus across north Georgia with high- end chance PoPs expected, with coverage diminishing in time as it pushes further south, due to a lack of upper level support. Mid- level lapse rates will further moderate on Monday, which will further reduce the potential for severe weather. A few strong to moderately severe thunderstorms, however, cannot be ruled out at this time. The high temperatures this afternoon and Monday afternoon will range from near average to about 5 degrees above average, with mainly mid- 90s in central Georgia. Low temperatures both nights will be a little higher than climatological normals at about 5 to 10 degrees above average, with upper 60s in north Georgia and low 70s in central Georgia expected. Although heat advisory criteria will likely not be met, dewpoints in the low to mid 70s across central Georgia will likely contribute to heat index values in excess of 100 across central Georgia today and tomorrow. King .LONG TERM /Tuesday through Sunday/... Only minor cosmetic changes were made to the long term forecast, which remains on track. The previous discussion follows. Baker LONG TERM /Monday Night through Saturday/... Unsettled weather anticipated for the extended portion of the forecast. A somewhat unusual pattern to set up for the work week. Nearly zonal flow aloft on top of a ridge is expected for the first part of the week. The pattern will shift for the latter part of the week as an upper low meanders over the central Gulf States. The low begins to retrograde by the end of the week/early part of the weekend. The mid levels will remain active with several shortwaves moving east in the flow through the entire period. A weak surface boundary will move through on Tuesday, and become stationary across southern GA for much of the work week. The boundary becomes weak and diffuse by Wednesday/early Thursday, but still should provide focus for any precip. NListemaa AVIATION... 18Z Update... VFR conditions are expected across the forecast area through the TAF period, with the exception of any localized lower vsbys due to afternoon convection and the possibility of some MVFR ceilings Monday morning. Prevailing W winds at 5-10 kts will decrease to less than 5 kts and shift to SW to S by 00Z and during the overnight hours. Scattered showers and thunderstorms are developing across the forecast area, and should remain until about 00Z. As a result, have introduced a TEMPO group for -TSRA at the metro sites from 18-22Z, when the best coverage is anticipated. //ATL Confidence...18Z Update... Medium confidence on placement and timing of thunderstorms. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 71 92 71 91 / 30 30 30 20 Atlanta 73 90 72 89 / 20 30 30 20 Blairsville 65 84 64 83 / 20 40 40 20 Cartersville 71 89 69 88 / 20 40 40 20 Columbus 73 94 73 93 / 20 30 30 20 Gainesville 70 88 70 88 / 20 40 40 20 Macon 72 95 72 95 / 20 20 20 20 Rome 72 88 69 88 / 20 50 40 20 Peachtree City 71 91 70 90 / 20 30 30 20 Vidalia 74 97 74 96 / 30 10 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Baker AVIATION...King
Hazardous weather outlook, Jun 23, 11:57 AM EDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1157 AM EDT Sun Jun 23 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1157 AM EDT Sun Jun 23 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are expected today, mainly during the afternoon and evening. A few storms could be strong to severe with the main threats of damaging wind gusts, locally heavy rainfall and frequent lightning strikes. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Isolated to scattered thunderstorms are expected across the area Monday through Saturday, primarily in the afternoon and evening hours. An isolated severe thunderstorm cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jun 23, 5:01 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG 2 NNE CROSS KEYS 32.87N 83.58W
06/23/2019 JONES GA LAW ENFORCEMENT
TREES DOWN OVER THE ROAD NEAR THE INTERSECTION OF ADAHI
AND NEW CLINTON DRIVE NE OF MACON GA.
&&
EVENT NUMBER FFC1900448
TVSpecial weather statement, Jun 23, 5:01 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
501 PM EDT Sun Jun 23 2019
GAZ038-039-050-051-062-232130-
Taliaferro GA-Wilkes GA-Warren GA-Oglethorpe GA-Greene GA-
501 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...WARREN...
OGLETHORPE AND NORTHEASTERN GREENE COUNTIES UNTIL 530 PM EDT...
At 501 PM EDT...a strong thunderstorm was over Ficklin, or 7 miles
south of Washington...moving southeast at 45 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Washington, Warrenton, Crawfordville, Tignall, Norwood, Rayle,
Sharon, Camak, Holliday Park, Newtown, Mesena, Lyneville, Carters
Grove, Jacksons Crossroads, Ficklin, Cadley, Mallorysville, Lundberg,
Norman and Metasville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3363 8261 3363 8262 3362 8262
3361 8265 3346 8259 3341 8255 3335 8255
3334 8262 3379 8316 3399 8287 3398 8285
3399 8284 3398 8279 3377 8256 3364 8248
TIME...MOT...LOC 2101Z 317DEG 39KT 3363 8277
HAIL...0.88IN
WIND...50MPHLocal storm report, Jun 23, 5:08 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG 2 SSW ROCKY FACE 34.78N 85.04W
06/23/2019 WHITFIELD GA TRAINED SPOTTER
TREES DOWN IN ROCKY FACE GA NEAR THE INTERSECTION OF
ENCLAVE DR AND MILL CREEK RD WEST OF DALTON GA.
&&
EVENT NUMBER FFC1900449
TVSpecial weather statement, Jun 23, 5:11 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
511 PM EDT Sun Jun 23 2019
GAZ002>005-232145-
Whitfield GA-Catoosa GA-Walker GA-Murray GA-
511 PM EDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...
SOUTHEASTERN WALKER AND MURRAY COUNTIES UNTIL 545 PM EDT...
At 510 PM EDT...a strong thunderstorm was over Naomi, or near
Lafayette...moving northeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dalton, Lafayette, Chatsworth, Ringgold, Fort Oglethorpe, Varnell,
Eton, Tunnel Hill, Cohutta, Sumac, Linwood, Beaverdale, Villanow,
Fort Mountain State Park, Naomi, Suttles Mill, Noble, Wood Station,
Indian Springs and Rocky Face.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8486 3475 8465 3459 8521 3474 8532
3482 8520 3499 8525
TIME...MOT...LOC 2110Z 240DEG 13KT 3471 8519
HAIL...0.75IN
WIND...50MPHLocal storm report, Jun 23, 5:16 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG 3 ENE ARKWRIGHT 32.94N 83.66W
06/23/2019 JONES GA EMERGENCY MNGR
A DOWNED POWERLINE CAUSED A RESIDENTIAL FIRE ON THE
1200 BLOCK OF LAKERIDGE LANE NORTH OF MACON GA.
&&
EVENT NUMBER FFC1900450
TVLocal storm report, Jun 23, 5:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 PM EDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG 1 NW GRAYSON 33.91N 83.97W
06/23/2019 GWINNETT GA EMERGENCY MNGR
LARGE TREE DOWN IN THE ROAD NEAR THE INTERSECTION OF
HILLSIDE DR SW AND GRAYSON HWY SW NEAR LAWRENCEVILLE
&&
EVENT NUMBER FFC1900451
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:08 PM EDT | Special Weather Statement | FFC | Butts, Henry | 37 min |
| Jun 22, 8:12 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 33 min |
| Jun 22, 8:13 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 32 min |
| Jun 22, 8:17 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Taylor | 28 min |
| Jun 22, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 25 min |
| Jun 22, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Dooly, Houston, Macon, Peach | 51 min |
| Jun 22, 8:28 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 47 min |
| Jun 22, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 26 min |
| Jun 22, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 34 min |
| Jun 22, 8:50 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Jun 22, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Wilcox | 25 min |
| Jun 22, 8:55 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 35 min |
| Jun 22, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Gilmer, Gordon, Lumpkin, Murray and 1 more | 36 min |
| Jun 22, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 34 min |
| Jun 22, 9:24 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 22, 9:33 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 27 min |
| Jun 22, 9:38 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 52 min |
| Jun 22, 9:45 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett, Hall, Lumpkin, White | 45 min |
| Jun 22, 10:20 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 40 min |
| Jun 22, 10:21 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more | 39 min |
| Jun 22, 10:23 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Jun 22, 10:59 PM EDT | Special Weather Statement | FFC | Toombs | 16 min |
| Jun 22, 11:03 PM EDT | Special Weather Statement | FFC | Madison, Wilkes | 27 min |
| Jun 23, 12:35 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jun 23, 1:50 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 25 min |
| Jun 23, 2:08 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 37 min |
| Jun 23, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Upson | 35 min |
| Jun 23, 2:14 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 31 min |
| Jun 23, 2:50 PM EDT | Special Weather Statement | FFC | Houston, Peach, Pulaski, Wilcox | 25 min |
| Jun 23, 2:51 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 24 min |
| Jun 23, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 50 min |
| Jun 23, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 37 min |
| Jun 23, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe, Twiggs, Wilkinson | 48 min |
| Jun 23, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Wilcox | 45 min |
| Jun 23, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Walker, Whitfield | 50 min |
| Jun 23, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 39 min |
| Jun 23, 3:31 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jun 23, 3:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 22 min |
| Jun 23, 3:51 PM EDT | Special Weather Statement | FFC | Jasper | 54 min |
| Jun 23, 3:55 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jun 23, 3:58 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Wilcox | 62 min |
| Jun 23, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale, Walton | 47 min |
| Jun 23, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 45 min |
| Jun 23, 4:01 PM EDT | Special Weather Statement | FFC | Laurens | 59 min |
| Jun 23, 4:05 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 23, 4:20 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 55 min |
| Jun 23, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Morgan, Newton, Oconee, Walton | 39 min |
| Jun 23, 4:34 PM EDT | Special Weather Statement | FFC | Oglethorpe, Taliaferro, Warren, Wilkes | 26 min |
| Jun 23, 4:38 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 67 min |
| Jun 23, 4:42 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 33 min |
| Jun 23, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 46 min |
| Jun 23, 4:55 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jun 23, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 48 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 29 min |
| Jun 23, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 18 min |
| Jun 23, 5:11 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 34 min |
| Jun 23, 5:33 PM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren | 27 min |
| Jun 23, 5:34 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Jun 23, 5:37 PM EDT | Special Weather Statement | FFC | Taliaferro | 53 min |
| Jun 23, 6:03 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Taliaferro, Warren | 27 min |
| Jun 23, 6:25 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.